全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Paolo Marcellini , Keith Miller
来源:[J].J. Differ. Equations(IF 1.48), 1997, Vol.137 (1), pp.1-53ZBMATH
摘要:It is well-known that the Dirichlet problem for the equation of prescribed mean curvature $$\text{div}((1+|Du|^2)^{-1/2}Du)+ h(x)= 0\quad\text{in }\Omega\subset\bbfR^n,\ u=\Phi\quad\text{on }\partial\Omega\tag1$$ has no classical solution if the curvature function $h$ is too big....
作者:Avner Friedman , Bei Hu , Yong Liu
来源:[J].J. Differ. Equations(IF 1.48), 1997, Vol.137 (1), pp.54-93ZBMATH
摘要:Let $\varepsilon\in (0,1]$ and let $\Omega_\varepsilon \subset\bbfR^2$ be the domain bounded by the lines $\{x=\pm a\}$, $\{y=b\}$ and $$\Gamma_\varepsilon:\ y_\varepsilon (x)=f_0(x)+ \varepsilon f_1(x,x/ \varepsilon)+ \varepsilon^2f_2(x,x/ \varepsilon,x/ \varepsilon^2)...
作者:Henryk \D{Z}o{\l}\c{a}dek
来源:[J].J. Differ. Equations(IF 1.48), 1997, Vol.137 (1), pp.94-118ZBMATH
摘要:As is well-known, the general integral of the last center case for a real quadratic field (which can generate three limit cycles after small perturbations) can be obtained by applying to the field a complex linear transformation $x={1\over 2i} (u-v)$, $y={1\over 2} (u+v)$ and tra...
作者:Avner Friedman , Bei Hu
来源:[J].J. Differ. Equations(IF 1.48), 1997, Vol.137 (1), pp.119-165ZBMATH
摘要:The paper is concerned with a free boundary value problem for the Laplace and heat equations. A part of the boundary varies in time and is rapidly oscillating in space at each time. The existence and uniqueness of the solution as well as its time asymptotics are established. Prec...
作者:L.C. Evans , M. Feldman , R.F. Gariepy
来源:[J].J. Differ. Equations(IF 1.48), 1997, Vol.137 (1), pp.166-209ZBMATH
摘要:The authors study the behaviour of solutions $u_p$ of the initial value problem $$u_{p,t}- \Delta_pu_p= 0\quad\text{in }\bbfR^n\times (0,\infty),\quad u_p=g\quad\text{in }\bbfR^n\times\{t= 0\},$$ $1\le p<\infty$, in the infinitely fast/infinitely slow diffusion limit $p\to\infty$...
作者:Luiz Fichmann
来源:[J].J. Differ. Equations(IF 1.48), 1997, Vol.138 (1), pp.1-18ZBMATH
摘要:A discrete-time version of the parabolic scalar equation is investigated. Consider a sequence $\{u_n\}_{n\in\bbfN}$ of functions $u_n\in H^1_0=\{p:[0,1]\to\bbfR: p$ is absolutely continuous with $p(0)=p(1)=0$ and $p'\in L_2(0,1)\}$ satisfying: $$u_{n+1}-u_n=\varepsilon\Delta u_{n...
作者:Hiroshi Isozaki
来源:[J].J. Differ. Equations(IF 1.48), 1997, Vol.138 (1), pp.19-54ZBMATH
摘要:It is proved that the scattering matrix at a fixed positive energy determines uniquely the wave velocity which is assumed to depend asymptotically on one variable (the vertical coordinate). The velocity approaches its limit at infinity at an exponential rate. This limit is a piec...
作者:Micha{\l} Kowalczyk
来源:[J].J. Differ. Equations(IF 1.48), 1997, Vol.138 (1), pp.55-85ZBMATH
摘要:The author studies the following single reaction-diffusion equation (Allen-Cahn equation) in a bounded domain $$u_t= \Delta u- \varepsilon^{-2} F'(u)\text { in }\Omega \times (0,\infty)$$ with the Neumann boundary condition. $F$ is a double-well type function. Because of the smal...
作者:E.N. Dancer , D. Daners
来源:[J].J. Differ. Equations(IF 1.48), 1997, Vol.138 (1), pp.86-132ZBMATH
摘要:The aim of this very important paper is to study how the solutions of the linear or nonlinear equation $$-\Delta u=f(u) \quad\text{in }\Omega_n, \qquad \frac{\partial u}{\partial\nu}+ \beta_0 u=0 \quad\text{on }\partial\Omega_n$$ behave as the domains $\Omega_n$ approach an open ...
作者:Patrick Habets , Enrico Serra , Massimo Tarallo
来源:[J].J. Differ. Equations(IF 1.48), 1997, Vol.138 (1), pp.133-156ZBMATH
摘要:Let $\Omega$ be a bounded domain in $\bbfR^N$ and $\lambda_n$ the $n$th eigenvalue of $-\Delta$ with homogeneous Dirichlet condition. The authors consider the elliptic problem at resonance $$\Delta u+\lambda_nu+ g(x,u)= 0\quad\text{in }\Omega,\quad u= 0\quad\text{on }\partial\Ome...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×